# SDR IPXA2018092434327

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 32,300 hours, 22,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141X543046
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 221XBF WAS FOUND DAMAGED.  FABRICATED A NEW FLOORBOARD IAW SREO 757-3320-9692-K.
